# SDR 9903322714

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: A Hyd Sys
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION, AIRCRAFT LOST A SYSTEM HYDRAULICS (QUANTITY AND PRESSURE).  CREW ABORTED LANDING AND PERFORMED COM PROCEDURE.  AFTER GO-AROUND, FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED STEERING VALVE.  LEAK AND OPERATIONAL CHECK OK.
